Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Gas problem, feeling weightlessness and skipped of breath. Suggest?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Dear Doctor, sometime I feel gas trouble and during that time if take a nap then it gives sensation of weightlessness and it feel like I have skipped my breath.
Posted Tue, 3 Jul 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 2 hours later

Thank you for writing in.

The gas trouble which are describing can be due to various reasons.
1. Reflux disease is very likely as you have some amount of breathlessness during the individual episodes.
2. Gall bladder dysfunction can also cause flatulent dyspepsia.

I would suggest you to get an upper gastrointestinal endoscopy to look for reflux disease and an ultrasound to look for gall stone disease.

I do not feel what you have is a serious concern. However I encourage you to visit a gastroenterologist near your location to know the true cause and thereby plan further treatment.

I hope this answers your doubt. Let me know if you need any other additional information.

With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor